# SDR SWIA200616148

- Difficulty date: January 17, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 28,226 hours, 39,132 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120336
- Condition: Malfunctioned
- Location: Flaps
- Part time: 7,986 hours, 12,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER FLAP RETRACTING GOT A CONTROL FAULT.  REPLACED FLAP SELECTOR HANDLE.  OPERATIONAL CHECK GOOD.
